Acta Mathematica

, Volume 188, Issue 1, pp 41–86

Anderson localization for Schrödinger operators on Z2 with quasi-periodic potential

  • Jean Bourgain
  • Michael Goldstein
  • Wilhelm Schlag
Article

DOI: 10.1007/BF02392795

Cite this article as:
Bourgain, J., Goldstein, M. & Schlag, W. Acta Math. (2002) 188: 41. doi:10.1007/BF02392795
  • 504 Views

Copyright information

© Institut Mittag-Leffler 2002

Authors and Affiliations

  • Jean Bourgain
    • 1
  • Michael Goldstein
    • 1
    • 2
  • Wilhelm Schlag
    • 3
  1. 1.Institute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsUniversity of TorontoTorontoCanada
  3. 3.Division of Astronomy, Mathematics, and PhysicsPasadenaUSA